Noncommutative deformation of instantons

Yoshiaki Maeda, Akifumi Sako

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    We study instanton solutions on noncommutative Euclidean 4-space which are deformations of instanton solutions on commutative Euclidean 4-space. We show that the instanton numbers of these noncommutative instanton solutions coincide with the commutative solutions and conjecture that the instanton number in R4 is preserved for general noncommutative deformations. We also study noncommutative deformation of instanton solutions on a T4 with twisted boundary conditions.

    Original languageEnglish
    Pages (from-to)1784-1791
    Number of pages8
    JournalJournal of Geometry and Physics
    Volume58
    Issue number12
    DOIs
    Publication statusPublished - 2008 Dec

    Keywords

    • Instanton
    • Noncommutative geometry
    • Yang-Mills theory

    ASJC Scopus subject areas

    • Mathematical Physics
    • Physics and Astronomy(all)
    • Geometry and Topology

    Fingerprint Dive into the research topics of 'Noncommutative deformation of instantons'. Together they form a unique fingerprint.

    Cite this